# SDR YENA20150618214

- Difficulty date: June 18, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N296JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000219
- Aircraft time: 19,506 hours, 12,044 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Harness
- Part number: 19117273401
- Part serial: NSN
- Condition: Faulty
- Location: Zone 500
- Part time: 19,506 hours, 12,044 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURNED TO DEPARTURE, DUE TO AI WING LEAK 1 EICAS.  SECURED WING ANT-ICE VALVE CLOSED IAW AMM TASK 30-11-01-801-A IAW MEL.  INSPECTED WING PICCOLO PLUMBING FOR LEAKAGE.  REACTIVATED WING ANTI-ICE S/O VALVES IAM 30-11-01-040-801-A. R & R LT WING SLAT NR 4 W513 HARNESS IAW AMM 30-11-02. OPS CHECK GOOD.
